8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, J., Erdös, L., Krüger, T. H., & Schröder, D. J. (2020). Correlated random matrices: Band rigidity and edge universality. Annals of Probability, 48(2), 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6240 | OA
Alt, J., Erdös, L., Krüger, T. H., & Nemish, Y. (2019). Location of the spectrum of Kronecker random matrices. Annales de l’institut Henri Poincare, 55(2), 661–696. https://doi.org/10.1214/18-AIHP894
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 566 | OA
Alt, J., Erdös, L., & Krüger, T. H. (2018). Local inhomogeneous circular law. Annals Applied Probability , 28(1), 148–203. https://doi.org/10.1214/17-AAP1302
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[5]
2018 | Preprint | IST-REx-ID: 6183 | OA
Alt, J., Erdös, L., & Krüger, T. H. (n.d.). The Dyson equation with linear self-energy: Spectral bands, edges and  cusps. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[4]
2018 | Thesis | IST-REx-ID: 149 | OA
Alt, J. (2018). Dyson equation and eigenvalue statistics of random matrices. IST Austria. https://doi.org/10.15479/AT:ISTA:TH_1040
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 550 | OA
Alt, J. (2017). Singularities of the density of states of random Gram matrices. Electronic Communications in Probability, 22. https://doi.org/10.1214/17-ECP97
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, J., Erdös, L., & Krüger, T. H. (2017). Local law for random Gram matrices. Electronic Journal of Probability, 22. https://doi.org/10.1214/17-EJP42
View | Files available | DOI | arXiv
 
[1]
2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt, J. (2015). The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics, 56(10). https://doi.org/10.1063/1.4932606
View | Files available | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, J., Erdös, L., Krüger, T. H., & Schröder, D. J. (2020). Correlated random matrices: Band rigidity and edge universality. Annals of Probability, 48(2), 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6240 | OA
Alt, J., Erdös, L., Krüger, T. H., & Nemish, Y. (2019). Location of the spectrum of Kronecker random matrices. Annales de l’institut Henri Poincare, 55(2), 661–696. https://doi.org/10.1214/18-AIHP894
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 566 | OA
Alt, J., Erdös, L., & Krüger, T. H. (2018). Local inhomogeneous circular law. Annals Applied Probability , 28(1), 148–203. https://doi.org/10.1214/17-AAP1302
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[5]
2018 | Preprint | IST-REx-ID: 6183 | OA
Alt, J., Erdös, L., & Krüger, T. H. (n.d.). The Dyson equation with linear self-energy: Spectral bands, edges and  cusps. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[4]
2018 | Thesis | IST-REx-ID: 149 | OA
Alt, J. (2018). Dyson equation and eigenvalue statistics of random matrices. IST Austria. https://doi.org/10.15479/AT:ISTA:TH_1040
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 550 | OA
Alt, J. (2017). Singularities of the density of states of random Gram matrices. Electronic Communications in Probability, 22. https://doi.org/10.1214/17-ECP97
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, J., Erdös, L., & Krüger, T. H. (2017). Local law for random Gram matrices. Electronic Journal of Probability, 22. https://doi.org/10.1214/17-EJP42
View | Files available | DOI | arXiv
 
[1]
2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt, J. (2015). The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics, 56(10). https://doi.org/10.1063/1.4932606
View | Files available | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed